Other Information: Each caplet contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date.  Misc: Diphenhydramine HCl (25 mg) (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Questions or comments? 1-877-932-7948. Does not contain gluten. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Sleep Aid, Nighttime, 25 mg, Mini Caplets, 100 Each

$7.99$0.08 each

Description

Other Information: Each caplet contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date. Misc: Diphenhydramine HCl (25 mg) (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Questions or comments? 1-877-932-7948. Does not contain gluten. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: In Each Caplet: Diphenhydramine HCl (25 mg). Purpose: Nighttime Sleep-Aid. Inactive Ingredients: Corn Starch, Dicalcium Phosphate, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silica Gel, Stearic Acid, Talc, Titanium Dioxide.
Product Number: 00041163428539

Description

Other Information: Each caplet contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date. Misc: Diphenhydramine HCl (25 mg) (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Questions or comments? 1-877-932-7948. Does not contain gluten. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163428539